# SDR SCNA97301

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Charging Unit
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT FORWARD OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED CHARGING UNIT FOR RIGHT FORWARD OVERWING STATION, LIGHT OPS CHECKED GOOD.
